A continuous semigroup of notions of independence between the classical and the free one

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00593234
Contributor : Serena Benassù <>
Submitted on : Friday, May 13, 2011 - 4:24:23 PM
Last modification on : Tuesday, May 14, 2019 - 10:39:38 AM

Identifiers

  • HAL Id : hal-00593234, version 1

Citation

F. Benaych-Georges, T. Lévy. A continuous semigroup of notions of independence between the classical and the free one. Annals of Probability, Institute of Mathematical Statistics, 2011, 39 (3), pp.904-938. ⟨hal-00593234⟩

Share

Metrics

Record views

82